Anxiety Support

stomach problems and little sleep on taking 200mg of magnesium glycinate

Hi guys,

Hoping someone can help. I've started taking vit d, k2 and magnesium glycinate. I took the magnesium (200) for the first time last night and it made me sleepy but my stomach was awful and didnt sleep well because of it. I've woken up and am aching all over and feel like I have a cold or flu.

Is this normal? /should i try a lower dose?

Thanks

7 Replies
oldestnewest

Try the lower dose see if that helps. If it doesn't you should go to the doctor may be it's just a coincidence and you have the flu

Reply

Hi swan, thanks for the response. It wasn't the flu and Im fine since not taking it. I will probably try next week at 100 and see how it goes

Reply

Hi,

I have been on Mg Glycenate (200Mg) at bedtime,as well as Vitamin D daily.

Magnesium Glycenate is the best form of Mg to take It is absorbed in the gut quite easily.The dose should be 200 to 300 no more due to the laxative effects.

It help in the production of Melatonin which induces sleep .(Good effect) .It also relaxes smooth muscles and lowers your BP (good effect)

The vitamin D is fat soluble and best to take it with a meal for proper absorption.

It sounds like you might be coming down with the flu.

Drink lots of fluid and take the naps if you are tired.

Wishing you all the best.

Please let me knw if you have any further questions.

My background is medical.

Kyoom

Reply

Hi kyoom,

I wasn't the flu. So why I have reacted this way i dont know. i did google and other people get this with mag gly so maybe i am one of them

Reply

Hi Kornish,

I am glad to learn that it was not the flu bug.

You could try a lower dose of Mg ,however I think your body just need some time to adjust to the new mineral .I think the benefits of Mg far out weights the side effects. It took me a while to adjust as well.

Good luck.

Kyoom

Reply

Hi Kyoom,

took 100mg at bout 5pm. so far so good!

Reply

Hi Kornish,

That's good news!

Give it some time for you stomach to adjust to the new mineral.

You should be able to take the 200 Mg.with little or no problem.

Your blood pressure should also decrease a little and your sleep should improve.

Good luck.

Kyoom

Reply

You may also like...